# SDR 9620516717

- Difficulty date: September 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N617US
- Make and model: Boeing 747251F
- Aircraft serial: 21121
- Engine: Pwa JT9D7F
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Comp Blades
- Condition: Damaged
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

DURING CRUISE, THE NR 3 ENGINE EXPERIENCED MULTIPLE COMPRESSOR STALLS AND SUBSEQUENT ENGINE FAILURE.  CREW FOLLOWED COM PROCEDURE, SHUT DOWN THE ENGINE AND DIVERTED TO MSP WITHOUT FURTHER INCIDENT.  BORESCOPE INSPECTION OF THE ENGINE REVEALED DAMAGE TO THE 6TH, 7TH AND 8TH STAGE BLADES.  THE ENGINE WAS REPLACED AND RUN-UP TEST WAS NORMAL.
